Hi. I have been on birth control for 3 years and in a monogamous relationship for also 3 years. We recently went on vacation and had an accident (he finished in me) on November 15th. I had started a new pack 3 days before that. I also took plan B on November 17th to be safe (even though I know I am safe with birth control because I never miss a pill). It’s been a week since I took the plan B and I am supposed to get my period a week from today according to my pack and when the sugar pills start. Right now I am having cramps but I usually do get cramps before my period comes. I did not have any other side effects from the plan B and just want to do if this is an idication I’m pregnant or just that my hormones are messed up because of the birth control and plan B mixed together.
IF You were taking your birth control as directed there was no reason to take plan B. The over dose of hormones may just mess up your system. There is no way to know if your symptoms are from pregnancy but very highly unlikely. Continue taking the birth contol as directed. What pill are you on? And if you want to be extra safe there’s nothing wrong with using condoms also.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Nov 2014 • 1 answer
Posted 11 Jan 2015 • 1 answer
Posted 5 May 2015 • 1 answer
Posted 30 Dec 2015 • 1 answer
Posted 7 Oct 2017 • 1 answer